# SDR FDEA201103010796

- Difficulty date: March 1, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 284N1025147
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPT LEFT INTERCOSTAL ASSY AT STA 440 - 460 FOUND CRACKED.  CRACKED INTERCOSTAL REMOVED AND REPLACED IAW SRM 51-40-02 REV 102.  REPAIR IS CLASSIFIED AS MINOR.
